Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | B | C | E | F | G | H | I | J | K | M | N | P | R | S | T | Z
Number of items: 68.

A

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2014) On the exponential Radon transform and its extension to certain functions spaces. Abstract and Applied Analysis, 2014 . art. no. 612391. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Atangana, Abdon and Kilicman, Adem (2013) Analytical solutions of boundary values problem of 2D and 3D Poisson and biharmonic equations by homotopy decomposition method. Abstract and Applied Analysis, 2013 . art. no. 380484. pp. 1-9. ISSN 1085-3375; ESSN: 1687-0409

Akgul, Ali and Kilicman, Adem and Inc, Mustafa (2013) Improved (G′/G)-expansion method for the space and time fractional foam drainage and KdV equations. Abstract and Applied Analysis, 2013 . art. no. 414353. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Ahmadian, Ali and Senu, Norazak and Larki, Farhad and Salahshour, Soheil and Suleiman, Mohamed and Islam, Md. Shabiul (2013) Numerical solution of fuzzy fractional pharmacokinetics model arising from drug assimilation into the bloodstream. Abstract and Applied Analysis, 2013 . art. no. 304739. pp. 1-17. ISSN 1085-3375; ESSN: 1687-0409

Abazari, Reza and Kilicman, Adem (2013) Numerical study of two-dimensional Volterra integral equations by RDTM and comparison with DTM. Abstract and Applied Analysis, 2013 . art. no. 929478. pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

Abedi, Fakhreddin and Leong, Wah June (2013) On exponential stability of composite stochastic control systems. Abstract and Applied Analysis, 2013 (695816). pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2013) On modified Mellin transform of generalized functions. Abstract and Applied Analysis, 2013 . art. no. 539240. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Atabakan, Z. Pashazadeh and Nasab, A. Kazemi and Kilicman, Adem (2013) On solution of Fredholm integrodifferential equations using composite chebyshev finite difference method. Abstract and Applied Analysis, 2013 . art. no. 694043. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2013) On the generalized Kratzel transform and its extension to Boehmian spaces. Abstract and Applied Analysis, 2012 . art. no. 841585. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Ahmad, S. Z. and Ismail, Fudziah and Senu, Norazak and Suleiman, Mohamed (2013) Semi implicit hybrid methods with higher order dispersion for solving oscillatory problems. Abstract and Applied Analysis, 2013 . art. no. 136961. pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2013) Some remarks on the extended Hartley-Hilbert and fourier-Hilbert transforms of Boehmians. Abstract and Applied Analysis, 2013 . art. no. 348701. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2013) Unified treatment of the Kratzel transformation for generalized functions. Abstract and Applied Analysis, 2013 . art. no. 750524. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Atangana, Abdon and Kilicman, Adem (2013) The use of Sumudu transform for solving certain nonlinear fractional heat-like equations. Abstract and Applied Analysis, 2013 . art. no. 737481. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Abazari, Reza and Kilicman, Adem (2012) Solution of second-order IVP and BVP of matrix differential models using matrix DTM. Abstract and Applied Analysis, 2012 . art. no. 738346. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Al-Omari, Shrideh Khalaf Qasem and Kilicman, Adem (2011) On diffraction fresnel transforms for Boehmians. Abstract and Applied Analysis, 2011 . art. no. 712746. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

B

Bichi, Sirajo Lawan and Eshkuvatov, Zainidin K. and Nik Long, Nik Mohd Asri (2014) An automatic quadrature schemes and error estimates for semibounded weighted Hadamard type hypersingular integrals. Abstract and Applied Analysis, 2014 . art. no. 387246. pp. 1-13. ISSN 1085-3375; ESSN: 1687-0409

C

Chaharborj, Sarkhosh Seddighi and Ismail, Fudziah and Gheisari, Yousof and Chaharborj, Reza Seddighi and Abu Bakar, Mohd Rizam and Abdul Majid, Zanariah (2013) Lie group analysis and similarity solutions for mixed convection boundary layers in the stagnation-point flow toward a stretching vertical sheet. Abstract and Applied Analysis, 2013 . art. no. 269420. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Chowdhury, Md Sazzad Hossien and Hashim, Ishak and Momani, Shaher and Rahman, Md. Mahmudur (2012) Application of multistage homotopy perturbation method to the chaotic genesio system. Abstract and Applied Analysis, 2012 . art. no. 974293. pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

E

Eltayeb, Hassan and Kilicman, Adem and Mesloub, Said (2014) Application of Sumudu decomposition method to solve nonlinear system Volterra integrodifferential equations. Abstract and Applied Analysis, 2014 . art. no. 503141. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Elbeleze, Asma Ali and Kilicman, Adem and M. Taib, Bachok (2014) Convergence of variational iteration method for solving singular partial differential equations of fractional order. Abstract and Applied Analysis, 2014 . art. no. 518343. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Eltayeb, Hassan and Kilicman, Adem and Mesloub, Said (2014) Exact evaluation of infinite series using double Laplace transform technique. Abstract and Applied Analysis, 2014 . art. no. 327429. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Elbeleze, Asma Ali and Kilicman, Adem and M. Taib, Bachok (2014) Note on the convergence analysis of homotopy perturbation method for fractional partial differential equations. Abstract and Applied Analysis, 2014 . art. no. 803902. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Eltayeb, Hassan and Kilicman, Adem (2013) A note on double Laplace transform and telegraphic equations. Abstract and Applied Analysis, 2013 . art. no. 932578. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Eltayeb, Hassan and Kilicman, Adem and P. Agarwal, Ravi (2011) On integral transforms and matrix functions. Abstract and Applied Analysis, 2011 (20793). pp. 1-15. ISSN 1085-3375; ESSN: 1687-0409

F

Farid, Mahboubeh and Wah, June Leong and Malekmohammadi, Najmeh and Mamat, Mustafa (2013) Scaled diagonal gradient-type method with extra update for large-scale unconstrained optimization. Abstract and Applied Analysis, 2013 . art. no. 532041. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

G

Ghomanjani, Fateme and Kilicman, Adem and Ghassabzade, Fahimeh Akhavan (2014) Numerical solution of singularly perturbed delay differential equations with layer behavior. Abstract and Applied Analysis, 2014 . art. no. 731057. pp. 1-4. ISSN 1085-3375; ESSN: 1687-0409

Ghaemi, Ferial and Yunus, Robiah and Ahmadian, Ali and Salahshour, Soheil and Suleiman, Mohamed and Saleh, Shanti Faridah (2013) Application of fuzzy fractional kinetic equations to modelling of the acid hydrolysis reaction. Abstract and Applied Analysis, 2013 . art. no. 610314. pp. 1-19. ISSN 1085-3375; ESSN: 1687-0409

Ghomanjani, Fateme and Kamyad, Ali Vahidian and Kilicman, Adem (2013) Bezier curves method for fourth-order integrodifferential equations. Abstract and Applied Analysis, 2013 . art. no. 672058. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

Ghomanjani, Fateme and Kilicman, Adem and Effati, Sohrab (2013) Numerical solution for IVP in volterra type linear integrodifferential equations system. Abstract and Applied Analysis, 2013 . art. no. 490689. pp. 1-4. ISSN 1085-3375; ESSN: 1687-0409

H

Hameed, Hameed Husam and Eshkuvatov, Zainidin K. and Ahmedov, Anvarjon and Nik Long, Nik Mohd Asri (2015) On Newton-Kantorovich method for solving the nonlinear operator equation. Abstract and Applied Analysis, 2015 . art. no. 219616. pp. 1-12. ISSN 1085-3375; ESSN: 1687-0409

I

Inc, Mustafa and Akgul, Ali and Kilicman, Adem (2013) Numerical solutions of the second-order one-dimensional telegraph equation based on reproducing kernel Hilbert space method. Abstract and Applied Analysis, 2013 . art. no. 768963. pp. 1-13. ISSN 1085-3375; ESSN: 1687-0409

Inc, Mustafa and Akgul, Ali and Kilicman, Adem (2013) A new application of the reproducing kernel Hilbert space method to solve MHD Jeffery-Hamel flows problem in nonparallel walls. Abstract and Applied Analysis, 2013 . art. no. 239454. pp. 1-13. ISSN 1085-3375; ESSN: 1687-0409

Inc, Mustafa and Akgul, Ali and Kilicman, Adem (2013) A novel method for solving KdV equation based on reproducing kernel hilbert space method. Abstract and Applied Analysis, 2013 . art. no. 578942. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Ibrahim, Rabha W. and Kilicman, Adem (2012) A note on the class of functions with bounded turning. Abstract and Applied Analysis, 2012 . art. no. 820696. pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

J

Jagdev Singh, and Kumar, Devendra and Kilicman, Adem (2014) Numerical solutions of nonlinear fractional partial differential equations arising in spatial diffusion of biological populations. Abstract and Applied Analysis, 2014 . art. no. 535793. pp. 1-12. ISSN 1085-3375; ESSN: 1687-0409

K

Kilicman, Adem and Ahmad, Rais and Rahaman, Mijanur (2014) Existence results for strong mixed vector equilibrium problem for multivalued mappings. Abstract and Applied Analysis, 2014 . art. no. 497846. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Khan, Muhammad Adil and Kilicman, Adem and Rehman, Nasir (2014) Integral majorization theorem for invex functions. Abstract and Applied Analysis, 2014 . art. no. 149735. pp. 1-4. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Borgohain, Stuti (2014) Some new classes of generalized difference strongly summable n-normed sequence spaces defined by ideal convergence and Orlicz function. Abstract and Applied Analysis, 2014 . art. no. 621383. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Khan, M. Adil and Khan, M. Ali and Ali, T. and Batbold, Tserendorj and Kilicman, Adem (2013) Further refinements of Jensen's type inequalities for the function defined on the rectangle. Abstract and Applied Analysis, 2013 . art. no. 214123. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Kuchkarov, Atamurat and Ibragimov, Gafurjan and Sotvoldiev, Akmal (2013) Linear discrete pursuit game problem with total constraints. Abstract and Applied Analysis, 2013 . art. no. 840925. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Bayram, Mustafa and Eltayeb, Hassan (2013) Recent developments in integral transforms, special functions, and their extensions to distributions theory. Abstract and Applied Analysis, 2013 . art. no. 379856. pp. 1-2. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Borgohain, Stuti (2013) Strongly almost lacunary I-convergent sequences. Abstract and Applied Analysis, 2013 . art. no. 642535. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

Kumar, Devendra and Singh, Jagdev and Kilicman, Adem (2013) An efficient approach for fractional Harry Dym equation by using Sumudu transform. Abstract and Applied Analysis, 2013 . art. no. 608943. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Kadem, Abdelouahab and Kilicman, Adem (2012) The approximate solution of fractional Fredholm integro-differential equations by variational iteration and homotopy perturbation methods. Abstract and Applied Analysis, 2012 (489163). pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Al-Zhour, Zeyad (2011) On convergents infinite products and some generalized inverses of matrix sequences. Abstract and Applied Analysis, 2011 . art. no. 536935. pp. 1-20. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Al Zhour, Zeyad Abdel Aziz (2010) Note on the numerical solutions of the general matrix convolution equations by using the iterative methods and box convolution product. Abstract and Applied Analysis, 2010 . art. no. 106192. pp. 1-16. ISSN 1085-3375; ESSN: 1687-0409

Kadem, Abdelouahab and Kilicman, Adem (2010) Note on the solution of transport equation by Tau method and Walsh functions. Abstract and Applied Analysis, 2010 . art. no. 704168. pp. 1-13. ISSN 1085-3375; ESSN: 1687-0409

Kilicman, Adem and Eltayeb, Hassan and P. Agarwal, Ravi (2010) On Sumudu transform and system of differential equations. Abstract and Applied Analysis, 2010 . art. no. 598702. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

M

Mursaleen, Mohammad and Sharma, Sunil K. and Syed Abdul Mohiuddine, and Kilicman, Adem (2014) New difference sequence spaces defined by Musielak-Orlicz function. Abstract and Applied Analysis, 2014 . art. no. 691632. pp. 1-9. ISSN 1085-3375; ESSN: 1687-0409

Mohammed, Lawan Bulama and Kilicman, Adem (2014) Strong convergence for the split common fixed-point problem for total quasi-asymptotically nonexpansive mappings in Hilbert space. Abstract and Applied Analysis, 2015 . art. no. 412318. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Mursaleen, M. and Kilicman, Adem (2013) Korovkin second theorem via B-statistical A-summability. Abstract and Applied Analysis, 2013 . art. no. 598963. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Moo, Kwong Wing and Senu, Norazak and Ismail, Fudziah and Suleiman, Mohamed (2013) New phase-fitted and amplification-fitted fourth-order and fifth-order Runge-Kutta-Nyström methods for oscillatory problems. Abstract and Applied Analysis, 2013 . art. no. 939367. pp. 1-9. ISSN 1085-3375; ESSN: 1687-0409

Muminov, Zahriddin and Ismail, Fudziah and Eshkuvatov, Zainidin K. and Rasulov, Jamshid (2013) On the discrete spectrum of a model operator in fermionic Fock space. Abstract and Applied Analysis, 2013 . art. no. 875194. pp. 1-12. ISSN 1085-3375; ESSN: 1687-0409

Mursaleen, Mohammad and Sharma, Sunil K. and Kilicman, Adem (2013) Sequence spaces defined by Musielak-Orlicz function over n -normed spaces. Abstract and Applied Analysis, 2013 . art. no. 364743. pp. 1-10. ISSN 1085-3375; ESSN: 1687-0409

N

Nasab, Aliasghar Kazemi and Kilicman, Adem and Atabakan, Zohreh Pashazadeh and Abbasbandy, Saeid (2013) Chebyshev wavelet finite difference method: a new approach for solving initial and boundary value problems of fractional order. Abstract and Applied Analysis, 2013 . art. no. 916456. pp. 1-15. ISSN 1085-3375; ESSN: 1687-0409

P

Phang, Pei See and Abdul Majid, Zanariah and Suleiman, Mohamed (2014) Three-step block method for solving nonlinear boundary value problems. Abstract and Applied Analysis, 2014 . art. no. 379829. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

R

Rahaman, Mijanur and Kilicman, Adem and Ahmad, Rais (2014) Extended mixed vector equilibrium problems. Abstract and Applied Analysis, 2014 . art. no. 376759. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Raxmonov, Asqar and Ibragimov, Gafurjan I. (2014) An approach for solving discrete game problems with total constraints on controls. Abstract and Applied Analysis, 2014 . art. no. 674651. pp. 1-6. ISSN 1085-3375; ESSN: 1687-0409

Rasulov, Abdujabar and Kilicman, Adem and Eshkuvatov, Zainidin K. and Raimova, Gulnora (2014) A new algorithm for system of integral equations. Abstract and Applied Analysis, 2014 . art. no. 236065. pp. 1-12. ISSN 1085-3375; ESSN: 1687-0409

S

Singh, Jagdev and Kumar, Devendra and Kilicman, Adem (2013) Homotopy perturbation method for fractional gas dynamics equation using Sumudu transform. Abstract and Applied Analysis, 2013 . art. no. 934060. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Savas, Ekrem and Kilicman, Adem (2011) A note on some strongly sequence spaces. Abstract and Applied Analysis, 2011 . art. no. 598393. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Saif, Amin and Kilicman, Adem (2010) On the S-invariance property for S-flows. Abstract and Applied Analysis, 2010 . art. no. 375014. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

T

Temir, Seyit and Kilicman, Adem (2013) Approximating common fixed points for a finite family of asymptotically nonexpansive mappings using iteration process with errors terms. Abstract and Applied Analysis, 2013 . art. no. 974317. pp. 1-8. ISSN 1085-3375; ESSN: 1687-0409

Toutounian, Faezeh and Tohidi, Emran and Kilicman, Adem (2013) Fourier operational matrices of differentiation and transmission: introduction and applications. Abstract and Applied Analysis, 2013 . art. no. 198926. pp. 1-11. ISSN 1085-3375; ESSN: 1687-0409

Tukhtasinov, Muminjon and Ibragimov, Gafurjan I. and Mamadaliev, Numanjon O. (2013) On an invariant set in the heat conductivity problem with time lag. Abstract and Applied Analysis, 2013 . art. no. 108482. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Tohidi, Emran and Soleymani, Fazlollah and Kilicman, Adem (2013) Robustness of operational matrices of differentiation for solving state-space analysis and optimal control problems. Abstract and Applied Analysis, 2013 . art. no. 535979. pp. 1-9. ISSN 1085-3375; ESSN: 1687-0409

Tohidi, Emran and Pasban, Atena and Kilicman, Adem and Noghabi, S. Lotfi (2013) An efficient pseudospectral method for solving a class of nonlinear optimal control problems. Abstract and Applied Analysis, 2013 . art. no. 357931. pp. 1-7. ISSN 1085-3375; ESSN: 1687-0409

Z

Zainal, Nor Hafizah and Kilicman, Adem (2014) Solving fractional partial differential equations with corrected Fourier series method. Abstract and Applied Analysis, 2014 . art. no. 958931. pp. 1-5. ISSN 1085-3375; ESSN: 1687-0409

This list was generated on Fri Mar 24 16:26:48 2017 MYT.